# SDR ASOA201712037029

- Difficulty date: December 3, 2017
- Submitted: December 3, 2017
- Operation: Air carrier
- Aircraft: N12564
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- Aircraft time: 37,344 hours, 28,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Tray
- Part number: 110049
- Part serial: 19287
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS LT FORWARD OF WING AND 2ND LIGHT AFT OF PAX DOOR INOP. REMOVED AND REPLACED POWER SUPPLY TRAY. OPS CHECKED GOOD. AIRCRAFT RELEASED AND RETURNED TO SERVICE.
